On the weak amenability of β(X)

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)
193 Downloads (Pure)


We investigate the weak amenability of the Banach algebra ß(X) of all bounded linear operators on a Banach space X. Sufficient conditions are given for weak amenability of this and other Banach operator algebras with bounded one-sided approximate identities.
Original languageEnglish
Pages (from-to)65-89
Number of pages25
JournalStudia Mathematica
Issue number1
Publication statusPublished - 2010

Fingerprint Dive into the research topics of 'On the weak amenability of β(X)'. Together they form a unique fingerprint.

Cite this